Can you please help me?
I had a bad tooth infection and I had to go to go to the hospital and stayed there for a week trying to get my platelets up. I'm at home taking this new medicine that the doctor prescribed me and gaved me and after I have been taking it I have been breaking out in rashes on my legs, butt, face and neck and I feel like my stomach hurt a little and plus I have anemia but don't know which drug causing my rashes. Folic acid 1mg tablet, Ferrous Sulfate 325 mg tablet, Amox- Clav 875-125 mg tablet, and Prednisone 20 mg tablet
- 10 months ago
I wants to know the use of this medicine
the name is oxycodone acetaminophen
- The DevilLv 710 months ago
Talk to the doctor. You may be allergic.
- ProfGene.TogolotLv 710 months ago
The rash is not listed as a side affect but the stomach pain is so you must see the doctor. The rashes could be a side affect but it also could be something else and you must find out about it to take no chances that it might be serious.
- NONAMELv 710 months ago
lucky...you could have died from the tooth infection